×

zbMATH — the first resource for mathematics

Separable functors for the category of Doi-Hopf modules, applications. (English) Zbl 0943.18007
The authors give necessary and sufficient conditions for the functor that forgets the comodule structure from a category of Doi-Hopf modules to be a separable functor. This is used to obtain Maschke type theorems. The results are applied to Yetter-Drinfeld modules, Long dimodules and modules graded by \(G\)-sets.

MSC:
18E99 Categorical algebra
16W30 Hopf algebras (associative rings and algebras) (MSC2000)
16D90 Module categories in associative algebras
PDF BibTeX XML Cite
Full Text: DOI arXiv
References:
[1] Abe, E., Hopf algebras, (1977), Cambridge Univ. Press Cambridge
[2] Caenepeel, S.; Militaru, G.; Zhu, Shenglin, Crossed modules and Doi-Hopf modules, Israel J. math., 100, 221-247, (1997) · Zbl 0888.16018
[3] Caenepeel, S.; Militaru, G.; Zhu, Schenglin, Doi-Hopf modules, Yetter-Drinfel’d modules and Frobenius type properties, Trans. amer. math. soc., 349, 4311-4342, (1997) · Zbl 0890.16020
[4] Caenepeel, S.; Militaru, G.; Zhu, Shenglin, A maschke type theorem for Doi-Hopf modules and applications, J. algebra, 187, 388-412, (1997) · Zbl 0873.16024
[5] S. Caenepeel, Bogdan, Ion, G. Militaru, and, M. Stănciulescu, Notes on the separability equation, preprint, 1997.
[6] Caenepeel, S.; Raianu, S., Induction functors for the Doi-Koppinen unified Hopf modules, Abelian groups and modules, (1995), Kluwer Academic Dordrecht, p. 73-94 · Zbl 0843.16035
[7] Cohen, M.; Fischman, D., Hopf algebra actions, J. algebra, 100, 363-379, (1986) · Zbl 0591.16005
[8] Cohen, M.; Fischman, D., Semisimple extensions and elements of trace, 1, J. algebra, 149, 419-437, (1992) · Zbl 0788.16029
[9] S. Dăscălescu, Bogdan, Ion, C. Năstăsescu, and, J. Rios Montes, Comodule algebra structures of matrix rings: Gradings, preprint, 1998.
[10] DeMeyer, F.; Ingraham, E., Separable algebras over commutative rings, Lecture notes in mathematics, 181, (1971), Springer-Verlag Berlin · Zbl 0215.36602
[11] Doi, Y., Algebras with total integrals, Comm. algebra, 13, 2137-2159, (1986) · Zbl 0576.16004
[12] Doi, Y., Hopf extensions of algebras and maschke type theorems, Israel J. math., 72, 99-108, (1990) · Zbl 0731.16025
[13] Doi, Y., Unifying Hopf modules, J. algebra, 153, 373-385, (1992) · Zbl 0782.16025
[14] Doi, Y.; Takeuchi, M., Hopf-Galois extensions of algebras, the miyashita-ulbrich action and Azumaya algebras, J. algebra, 121, 488-516, (1989) · Zbl 0675.16004
[15] Drinfel’d, V.G., Quantum groups, Proceedings, Internat. congr. math., 1, (1986), p. 789-820 · Zbl 0617.16004
[16] Hirata, K.; Sugano, K., On semisimple and separable extensions over noncommutative rings, J. math. soc. Japan, 18, 360-373, (1966) · Zbl 0178.36802
[17] Koppinen, M., Variations on the smash product with applications to group-graded rings, J. pure appl. algebra, 104, 61-80, (1995) · Zbl 0838.16035
[18] Larson, R.G., Coseparable coalgebras, J. pure appl. algebra, 3, 261-267, (1973) · Zbl 0276.18014
[19] Larson, R.G.; Radford, D.E., Finite dimensional cosemisimple Hopf algebras in characteristic 0 are semisimple, J. algebra, 117, 267-289, (1988) · Zbl 0649.16005
[20] Long, F.W., The Brauer group of dimodule algebras, J. algebra, 31, 559-601, (1974) · Zbl 0282.16007
[21] Larson, R.G.; Sweedler, M.E., An associative orthogonal bilinear form for Hopf algebras, Amer. J. math., 91, 75-93, (1969) · Zbl 0179.05803
[22] Majid, S., Physics for algebrists: non-commutative and non-cocommutative Hopf algebras by a bycrossproduct construction, J. algebra, 130, 17-64, (1990) · Zbl 0694.16008
[23] Militaru, G., Functors for relative Hopf modules. applications, Rev. roumaine math. pures appl., 41, 451-512, (1996) · Zbl 0928.16027
[24] Militaru, G., The long dimodule category and nonlinear equations, Algebras and representation theory, 2, 1-24, (1999)
[25] Montgomery, S., Hopf algebras and their actions on rings, (1993), Amer. Math. Soc Providence · Zbl 0804.16041
[26] Năstăsescu, C.; Raianu, S.; van Oystaeyen, F., Modules graded by G-sets, Math. Z., 203, 605-627, (1990) · Zbl 0721.16025
[27] Năstăsescu, C.; van den Bergh, M.; van Oystaeyen, F., Separable functors applied to graded rings, J. algebra, 123, 397-413, (1989) · Zbl 0673.16026
[28] Rafael, M.D., Separable functors revisited, Comm. algebra, 18, 1445-1459, (1990) · Zbl 0713.18002
[29] del Rı́o, A., Categorical methods in graded ring theory, Public. math., 72, 489-531, (1990) · Zbl 0781.16027
[30] Radford, D., Minimal quasi-triangular Hopf algebras, J. algebra, 157, 285-315, (1993) · Zbl 0787.16028
[31] Radford, D., The order of the antipode in a finite-dimensional Hopf algebra is finite, Amer. J. math., 98, 333-355, (1976) · Zbl 0332.16007
[32] Pareigis, B., When Hopf algebras are Frobenius algebras, J. algebra, 18, 588-596, (1971) · Zbl 0225.16008
[33] Schneider, H.-J., Principal homogeneous spaces for arbitrary Hopf algebras, Israel J. math., 72, 167-195, (1990) · Zbl 0731.16027
[34] D. Ştefan, and, F. Van Oystaeyen, The Wedderburn-Malcev theorem for comodule algebras, Comm. Algebra, to appear. · Zbl 0945.16032
[35] Sweedler, M.E., Hopf algebras, (1969), Benjamin New York
[36] Takeuchi, M., Finite-dimensional representation of the quantum Lorenz group, Comm. math. phys., 144, 557-580, (1992) · Zbl 0747.17022
[37] Van Oystaeyen, F.; Xu, Y.; Zhang, Y., Induction and coinduction for Hopf extension, Sci. China ser. B, 39, 246-263, (1996)
[38] Whitehead, J.H.C., Combinatorial homotopy, II, Bull. amer. math. soc., 55, 453-496, (1949) · Zbl 0040.38801
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.